2 Publications

Mark all

[2]
2019 | Journal Article | IST-REx-ID: 5986
Lubiw, Anna, Zuzana Masárová, and Uli Wagner. “A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations.” Discrete & Computational Geometry 61, no. 4 (2019): 880–98. https://doi.org/10.1007/s00454-018-0035-8.
View | Files available | DOI | arXiv
 
[1]
2017 | Conference Paper | IST-REx-ID: 683   OA
Lubiw, Anna, Zuzana Masárová, and Uli Wagner. “A Proof of the Orbit Conjecture for Flipping Edge Labelled Triangulations,” 77:49. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017. https://doi.org/10.4230/LIPIcs.SoCG.2017.49.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

2 Publications

Mark all

[2]
2019 | Journal Article | IST-REx-ID: 5986
Lubiw, Anna, Zuzana Masárová, and Uli Wagner. “A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations.” Discrete & Computational Geometry 61, no. 4 (2019): 880–98. https://doi.org/10.1007/s00454-018-0035-8.
View | Files available | DOI | arXiv
 
[1]
2017 | Conference Paper | IST-REx-ID: 683   OA
Lubiw, Anna, Zuzana Masárová, and Uli Wagner. “A Proof of the Orbit Conjecture for Flipping Edge Labelled Triangulations,” 77:49. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017. https://doi.org/10.4230/LIPIcs.SoCG.2017.49.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed